Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Return of Side Effects (part 2)
Jul 14, 2010

This is a follow up question to one I posted earlier. Sorry for being persistent. In your response you focused on my partner's diarrhea but he is prone to GI problems and broccoli is probably the culprit in that regard (he lowered his dose of magnesium due to the antacid issue I mentioned so that doesn't seem likely). Moreover, he only has a bowel movement once or twice a day so it isn't technically diarrhea.

More generally we are worried about that fact that he is experiencing most of the side effects he had the first week of treatment, i.e., insomnia, fatigue, headache, some dizziness. None of it is terrible but they seemed to have gone away after a week. Do these symptoms recur sometimes on and off over time or is it unusual for side effects to return once they appear to have cleared up. He has only been on treatment a total of 28 days today. We are also worried about whether the magnesium might have affected his absorption of the raltegravir.

Response from Dr. Henry

GI symptoms can smoulder on and off for some patients-frustrating and often hard to pin down the culprit. KH



Previous
Return of side effects
Next
HIV tinnitus supoort group

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement